# SDR WTAA980004

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFL - FORWARD SECTION OF EMERGENCY FLOOR LIGHTING REPORTED INOPERATIONAL.  MAINTENANCE DEFERRED EMERGENCY LIGHTS PER MEL 33-50-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL, COULD NOT DUPLICATE PROBLEM.  OPERATIONAL CHECK SATISFACTORY.  (X)
